# SDR ASOA2013061903836

- Difficulty date: May 7, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N884AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7513
- Aircraft time: 26,481 hours, 23,829 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING PLANK CRACKED.   THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR IAW ASA SOP 5702.  REPAIRED IAW EC/TC REO 601R-57-21-131, REV A: DATED 15 MAR 13 AND REO 601R-57-21-131, REV A DATED 05-29-2011 AND ECTC REO 601R-57-21-130 AND GENERIC REO 601R-57-21-130, REV J DATED 03/08/2011.
